# SDR FDEA202111142849

- Difficulty date: November 14, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0157503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR OUTBOARD LUG HOLE   BORE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR   OUTBOARD LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-44-07 AND E.A.# 1-5750-T0331129 C PART 1 STEP 1F(1) AND STEP 1F(3),   TITLE: WINGS- FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE)   REPAIR- PSE 57.55.01.1 INSPECTION- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100. (WRI : 57500519 FOR DETAILS)
